4 doctors weighed in:

Why does trazodone make me sick? Could it be i'm allergic?

4 doctors weighed in
Dr. Michelle Zetoony
Internal Medicine - Sleep Medicine
3 doctors agree

In brief: Brain chemicals

Trazodone can often make people feal nauseated or ill.
Sometimes this is related to doses, particualrly above 100mg often seems to make more nausea. True allergy is not an "ill feeling" so likely not allergic.

In brief: Brain chemicals

Trazodone can often make people feal nauseated or ill.
Sometimes this is related to doses, particualrly above 100mg often seems to make more nausea. True allergy is not an "ill feeling" so likely not allergic.
Dr. Michelle Zetoony
Dr. Michelle Zetoony
Thank
Dr. Alan Ali
Psychiatry

In brief: Trazodone sick

What kind of symptoms are you having?. Review with your doctor.

In brief: Trazodone sick

What kind of symptoms are you having?. Review with your doctor.
Dr. Alan Ali
Dr. Alan Ali
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
49 years in practice
56M people helped
Continue
111,000 doctors available
Read more answers from doctors